# SDR HALA2014021400024

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 20,000 hours, 47,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 029982225
- Part serial: 3190
- Condition: Unwanted Deploy
- Location: Pax Door
- Part time: 395 hours, 883 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ON PASSENGER DOOR DEPLOYED PARTIALLY.  R & R L1 DOOR FORWARD SLIDE.  OK FOR SERVICE IAW AMM 25-61-01.
